Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

gregfranchise

Member
  • Posts

    9
  • Joined

  • Last visited

Reputation

0 Neutral

Profile Information

  • Gender
    Male
  • Location
    USA
  1. Is the hairloss a thinning of the hairline or just hairs falling out that don't affect your appearance very much?
  2. My sixth day. IB definitely started... overnight, literally. Mostly in some irritating whiteheads just below my nose... sucks a lot I look and feel awful right now, going to school will be pretty miserable... At least it appears to be starting pretty early (I've heard of some people who didn't break out like this until even months into their process) so hopefully I can get over the hump soon enough and head for greener pastures.
  3. I've also heard that dairy can cause breakouts, but my derm actually suggested eating dairy when taking the drug for the fat intake.
  4. It depends. I'm on my fifth day and the two things I've noticed already are a) it appears somewhat of an initial breakout may be occuring, but b) everything dries up quickly. Seems it could be different for everyone.
  5. If it's only your first week I think it's too early to worry... it's my first week as well and my face/lips just started drying out in the past couple days, but I'm taking 80mg per day and I'm smaller than you are (5'8" 130lbs). I would give it time, it's a 5-month regimen for a reason - results likely won't be overnight
  6. I'm 3 pills in now. I think even this early my lips are drying a bit, but I can keep it under control (I use Carmex lip balm). Praying this works!! I'm excited in the hope that my acne could finally be a memory
  7. Just took my first pill, 40mg Claravis twice a day I'm excited and confident!
  8. Mark, thanks for the info. I figure I've endured heavy and physically irritating acne for a while now anyway, so I should be able to handle any breakouts during this process as long as I keep looking toward the end result. Thanks again! Got blood taken yesterday, getting the prescription filled tomorrow. I've stocked up on the following products: - Cetaphil cleanser for sensitive skin (to wash face morning and night) - Cetaphil moisturizer for sensitive skin (to moisturize face) - Cetaphil
  9. I am 15, about to begin using Accutane. I saw my dermatologist today and he gave me the details on what to expect. Although some parts of the process don't sound too great, I'm optimistic about it and at this point, if this is what it takes to get results, I'm all for it. The one thing he mentioned that bothers me most, however, was that over the first month or so (give or take) I can expect my acne to worsen somewhat. I realize this is part of the process, but obviously I feel like my acne is p
×